# SDR DALA2024100409677

- Difficulty date: September 6, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,482 hours, 32,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0545998) CORROSION ON FLOOR WEB ANGLE FROM STA-986.5+7 TO STA-1006+ 6, WL-208, RBL-35. REMOVED AND REPLACED WALL SUPPORT P/N 147A5710U14 ON FLOOR WEB FROM STA 986.5+7 TO STA 1006+6 WL-208, RBL-35. IAW B737-800 SRM 51-40-02-0G AND DWG 147A5700.
